Deterministic and stochastic dynamics of models from Neuroscience, Epidemiology, Biology and other branches of the Applied Sciences

Referencia: US-1254251

Tipo: Proyecto de investigación
Programa financiador: Proyectos I+D+i FEDER Andalucía 2014-2020
Entidad financiadora: Junta de Andalucía (Consejería de Economía y Conocimiento)
Ámbito: Autonómico
Convocatoria competitiva:
Fecha de inicio: 01/02/2020
Fecha de fin: 30/04/2022
Participantes en la financiación
Nombre Rol
Albantakis, Larissa Investigador/a
Caraballo Garrido, Tomás Responsable
Carvalho, Alexandre Nolasco Investigador/a
Cavaterra, Cecilia Investigador/a
Chica Martínez, Ana Belén Investigador/a
Colucci, Renato Investigador/a
Conti, Mónica Investigador/a
Do Nascimento Oliveira Sousa, Alexandre Investigador/a
Echevarria Ruiz de Vargas, Carmen Investigador/a
Esteban Ruiz, Francisco José Investigador/a
Galadí García, Javier Alejandro Investigador/a
Garrido Atienza, María José Investigador/a
Gayte Delgado, Inmaculada Investigador/a
Guevara Erra, Ramón Mariano Investigador/a
Han, Xiaoying Investigador/a
Kalita, Piotr Investigador/a
Kloeden, Peter Eris Investigador/a
Langa Rosado, José Antonio Responsable
Liu, Linfang Investigador/a
López de La Cruz, Javier Investigador/a
Marín Rubio, Pedro Investigador/a
Márquez Durán, Antonio Miguel Investigador/a
Massimini, Marcello Investigador/a
Navarro Solano, Jorge Investigador/a
Navarro Solano, María del Rosario Investigador/a
Poza Crespo, Jesús Investigador/a
Rivero Garvía, Luis Felipe Investigador/a
Romero Pérez, Clara Investigador/a
Schmalfuss, Björn Investigador/a
Silva Pereira, Silvana Investigador/a
Soler Toscano, Fernando Investigador/a
Tononi, Giulio Investigador/a
Torres Agudo, Joaquín Investigador/a
Valero Cuadra, José Investigador/a
Xu, Jiaohui Investigador/a
Publicaciones relacionadas
Tipo Año Título Fuente
Artículo 2022 A stochastic fractional Laplace equation driven by colored noise on bounded domain, and its covariance functional STOCHASTIC MODELS
Artículo 2022 Asymptotic behavior of a semilinear problem in heat conduction with long time memory and non-local diffusion JOURNAL OF DIFFERENTIAL EQUATIONS
Artículo 2022 Asymptotic behavior of nonlocal partial differential equations with long time memory DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S
Artículo 2022 eta-stability of hybrid neutral stochastic differential equations with infinite delay INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
Artículo 2022 Finite-dimensional negatively invariant subsets of Banach spaces JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Artículo 2022 Finite-Dimensionality of Tempered Random Uniform Attractors JOURNAL OF NONLINEAR SCIENCE
Artículo 2022 Global structural stability and the role of cooperation in mutualistic systems. PLOS ONE
Artículo 2022 Invariant sample measures and random Liouville type theorem for the two-dimensional stochastic Navier-Stokes equations JOURNAL OF DIFFERENTIAL EQUATIONS
Artículo 2022 Model transform and local parameters. Application to instantaneous attractors CHAOS SOLITONS & FRACTALS
Artículo 2022 Necessary and sufficient conditions for the existence of positive periodic solutions for neural networks with time-varying and distributed delays DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS
Artículo 2022 On a stochastic nonclassical diffusion equation with standard and fractional Brownian motion STOCHASTICS AND DYNAMICS
Artículo 2022 On a terminal value problem for parabolic reaction–diffusion systems with nonlocal coupled diffusivity terms COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2022 On the existence of positive periodic solutions for N-species Lotka-Volterra competitive systems with distributed delays and impulses Journal of Dynamical and Control Systems
Artículo 2022 On the initial value problem for a class of nonlinear biharmonic equation with time-fractional derivative PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
Artículo 2022 Practical stability with respect to a part of the variables of stochastic differential equations driven by G-Brownian motion Journal of Dynamical and Control Systems
Artículo 2022 Random attractors for stochastic delay wave equations on Rn with linear memory and nonlinear damping DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S
Artículo 2022 Regularity of global attractors and exponential attractors for 2D quasi-geostrophic equations with fractional dissipation DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Artículo 2022 Stability of delay evolution equations with fading stochastic perturbations INTERNATIONAL JOURNAL OF CONTROL
Revisión 2022 Transportation inequalities for coupled systems of stochastic delay evolution equations with a fractional Brownian motion STOCHASTIC ANALYSIS AND APPLICATIONS
Artículo 2022 Ulam-Hyers-Rassias stability of neutral stochastic functional differential equations STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC REPORTS
Artículo 2021 Analysis of a stochastic coronavirus (COVID-19) Lévy jump model with protective measures STOCHASTIC ANALYSIS AND APPLICATIONS
Artículo 2021 Asymptotically autonomous robustness of random attractors for a class of weakly dissipative stochastic wave equations on unbounded domains PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
Artículo 2021 Bounded random fluctuations on the input flow in chemostat models with wall growth and non-monotonic kinetics AIMS Mathematics
Artículo 2021 Capturing the non-stationarity of whole-brain dynamics underlying human brain states. NEUROIMAGE
Corrección 2021 Corrigendum to the paper: A way to model stochastic perturbations in population dynamics models with bounded realizations. Commun Nonlinear Sci Numer Simulat, 77 (2019), 239–257 COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2021 Dynamics of stochastic nonlocal partial differential equations EUROPEAN PHYSICAL JOURNAL PLUS
Artículo 2021 Existence and regularity results for terminal value problem for nonlinear fractional wave equations NONLINEARITY
Artículo 2021 Exponential behavior and upper noise excitation index of solutions to evolution equations with unbounded delay and tempered fractional Brownian motions JOURNAL OF EVOLUTION EQUATIONS
Artículo 2021 h-stability in pth moment of neutral pantograph stochastic differential equations with Markovian switching driven by Lévy noise CHAOS SOLITONS & FRACTALS
Artículo 2021 New stability criteria for stochastic perturbed singular systems in mean square NONLINEAR DYNAMICS
Artículo 2021 Non-autonomous nonlocal partial differential equations with delay and memory JOURNAL OF DIFFERENTIAL EQUATIONS
Artículo 2021 On a nonlinear volterra integrodifferential equation involving fractional derivative with mittag-leffler kernel PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Artículo 2021 On the exponential stability of stochastic perturbed singular systems in mean square APPLIED MATHEMATICS AND OPTIMIZATION
Artículo 2021 p th moment exponential stability of neutral stochastic pantograph differential equations with Markovian switching COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2021 Partial practical exponential stability of neutral stochastic functional differential equations with Markovian switching MEDITERRANEAN JOURNAL OF MATHEMATICS
Artículo 2021 Partial stability analysis of stochastic differential equations with a general decay rate Journal of Engineering Mathematics
Artículo 2021 Practical stability with respect to a part of variables of stochastic differential equations STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC REPORTS
Artículo 2021 Pullback exponential attractors for differential equations with delay DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S
Artículo 2021 Smoothing and finite-dimensionality of uniform attractors in Banach spaces JOURNAL OF DIFFERENTIAL EQUATIONS
Artículo 2021 Stability of fractionally dissipative 2D quasi-geostrophic equation with infinite delay JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS
Artículo 2021 Statistical solutions and piecewise Liouville theorem for the impulsive reaction-diffusion equations on infinite lattices APPLIED MATHEMATICS AND COMPUTATION
Artículo 2021 The effect of a small bounded noise on the hyperbolicity for autonomous semilinear differential equations JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Artículo 2020 Dynamics and numerical simulations to predict empirical antibiotic treatment of multi-resistant Pseudomonas aeruginosa infection COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2020 Dynamics of a stochastic coronavirus (COVID-19) epidemic model with Markovian switching CHAOS SOLITONS & FRACTALS
Artículo 2020 FORWARDS DYNAMICS OF NON-AUTONOMOUS DYNAMICAL SYSTEMS: DRIVING SEMIGROUPS WITHOUT BACKWARDS UNIQUENESS AND STRUCTURE OF THE ATTRACTOR COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
Artículo 2020 Long time dynamics for functional three-dimensional navier-stokes-voigt equations AIMS Mathematics
Artículo 2020 New sufficient conditions for global asymptotic stability of a kind of nonlinear neutral differential equations Mathematica Bohemica
Artículo 2020 Study of the chemostat model with non-monotonic growth under random disturbances on the removal rate MATHEMATICAL BIOSCIENCES AND ENGINEERING
Nota: la fuente de financiación de las publicaciones se ha obtenido de WOS